# SDR 2003F00056

- Difficulty date: March 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FLAMED OUT AT FL 38 ALL PARAMETERS NORMAL, RESTARTED ENGINE WITH NO FURTHER MALFUNCTIONS.  INSPECTED NR 4 ENGINE IAW B747 MM CH 71-00, NO DEFECTS NOTED.  RAN NR 4 ENGINE AND LEAK CHECK IAW B747 MM CH 71-00.  NO LEAKS NOTED.  (M)
